The 38th Annual Conservative Political Action Conference (CPAC) is being held this week from February 10 – 12, and I am proud to announce that Citizens United, the nation’s premier conservative filmmaker, will once again be sponsoring the CPAC Theater and Film Festival throughout the weekend. The festival will showcase some of the best conservative films in the country from both Citizens United Productions and many other critically acclaimed filmmakers.
We have some exciting events planned for this year’s Film Festival at CPAC 2011! Starting at 2pm on Thursday, February 10th, Newt and Callista Gingrich will introduce our film America at Risk: The War With No Name. America at Risk, hosted by the Speaker and Mrs. Gingrich, takes an in-depth look at the war against radical Islam featuring exclusive interviews with some of the top national security experts in the world. After the film, join us for a reception with Mr. and Mrs. Gingrich.
On Friday afternoon February 11th, we have a special event planned to honor conservative women. Fire from the Heartland: The Awakening of the Conservative Woman, will be screened at 1:30pm, featuring an introduction by co-star Rep. Michele Bachmann. After the film, conservative icon and Fire from the Heartland co-star Phyllis Schlafly will deliver remarks to the audience. This much anticipated speech will be followed by a panel discussion on the film, co-sponsored by the Clare Boothe Luce Policy Institute.
Be sure to stick around Friday evening for our celebration of President Ronald Reagan’s 100th birthday beginning at 8pm! This event, which is co-sponsored by Young America’s Foundation, will begin with their Ronald Reagan short film, Still Point in a Turning World. This will be followed by the presentation of President Ronald Reagan’s 100th birthday cake, made especially for this event by Carlo’s Bake Shop from the hit television show “Cake Boss”! Then have your cake and eat it, too, while watching our unforgettable feature film Ronald Reagan: Rendezvous With Destiny. Live introductions and remarks will be made by Governor George Allen.
In addition to these fantastic events, please see the complete Film Festival schedule below or view it online at CitizensUnited.org/CPAC! All screenings are free of charge to CPAC attendees, and will be held in the Delaware Ballroom.
I look forward to seeing you at the CPAC Theater and Film Festival this week!
CPAC Theater Schedule – Sponsored By Citizens United Productions
Thursday, February 10th
11:00 am – Iranium (Presented by Clarion Fund, Explores the dangers posed to the United States and the international community by a nuclear Iran, 60 minutes)
12:00 – 12:30 pm – Iranium Question & Answer session
1:00 pm – 1:45 pm – Blogger lunch with Citizens United Productions President David N. Bossie & short video presentation: David v. Goliath: The One Year Anniversary of Citizens United v. Federal Election Commission (Credentialed Bloggers Only)
2:00 pm – America At Risk: The War With No Name * (Live introduction by co-hosts Newt and Callista Gingrich, 90 minutes)
3:45 – 4:30 pm – Citizens United Reception with Speaker Newt Gingrich and Callista Gingrich
5:00 pm – Battle For America * (A call to action by Dick Morris to take back our country, 90 minutes)
7:00 pm – Perfect Valor* (A patriotic salute to Iraq war heroes, narrated by Sen. Fred Thompson, 90 minutes)
9:00 pm – Citizens United Productions Double Feature, Rediscovering God In America I & II* (The critically acclaimed series, hosted by Newt and Callista Gingrich, 120 minutes)
Friday, February 11th
9:30 am – We Have The Power * (Making America energy independent, hosted by Newt and Callista Gingrich, 60 minutes)
11:00 am – Border War: The Battle Over Illegal Immigration* (An inside look at the ongoing crisis, 90 minutes)
1:30 pm – Fire From The Heartland* (The Awakening of the Conservative Woman, Live introduction by co-star Rep. Michele Bachmann, 90 minutes)
3:30 pm – Fire From The Heartland co-star Phyllis Schlafly delivers remarks to CPAC theater audience
3:45 pm – 4:30 pm – Panel Discussion: The Awakening of the Conservative Woman, co-sponsored by Citizens United and Clare Boothe Luce Policy Institute
5:00 pm – Generation Zero* (The economic crisis is not a failure of capitalism but a failure of culture, as featured on “Hannity,” 90 minutes)
8:00 pm – President Ronald Reagan 100th Birthday Celebration, co-sponsored by Citizens United and Young America’s Foundation
- Screening of Ronald Reagan short film: Still Point in a Turning World, Live introduction by Governor George Allen and Kate Obenshain, 30 minutes
- Presentation of President Ronald Reagan 100th birthday cake, by Carlo’s Bake Shop from the hit television show “Cake Boss”
Saturday, February 12th
9:00 am – Nine Days That Changed The World * (Pope John Paul II’s 1979 pilgrimage to Poland and his role in the fall of Soviet Communism, hosted by Newt and Callista Gingrich, 90 Minutes)
10:30 – 10:45 am – Nine Days That Changed The World Question & Answer session
11:00 am – The Ground Zero Mosque: Second Wave of the 9/11 Attacks (Executive Producer Pamela Geller/Associate Producer Robert Spencer, 120 minutes)
1:15 pm – Sick And Sicker (When the government becomes your doctor, a film by Logan Darrow Clements, 50 minutes)
2:15 pm – 2:45 pm – Sick And Sicker Question & Answer session
3:00 pm – Doonby (Every story’s worth telling, every life’s worth living, starring John Schneider and Robert Davi, written and directed by Peter Mackenzie, Live introduction pending, 119 minutes)
5:00 – 5:30 pm – Doonby Question & Answer session
*A Citizens United Productions Film, www.citizensunited.org